# SDR QXEA2012082900964

- Difficulty date: August 29, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION ON CHAFE DAMAGE ON RT WING SKIN FUEL ACCESS PANEL LANDING, MATING SURFACE FOR PANEL 622CT.  REMOVED CORROSION IAW RD 8/4-57-441.  MIN REMAINING THICKNESS NOTED LANDING .178, T FITTING .238", CONFIRMED CRACK FREE AREAS REF NTM 51-00-04-910-801, PT 1 AND 51-00-06-910-801, PT 1.  WORKED AREA FOUND IN LIMITS IAW RD 8/4-57-441.  RESTORED SURFACE PROTECTION IAW RD 8/4-57-441.
